# SDR SWIA201231994

- Difficulty date: October 3, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 29,541 hours, 23,751 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD WEB CRACKED AT LINTEL FITTING.  (C-CHECK)  REPAIRED FS 621 BULKEAD WEB CRACK AT LINTEL FITTING IN REFERENCE TO CRJ-200 REO.
